MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. GELMARK ULTRA BREAST TISSUE MARKERS

BARD PERIPHERAL VASCULAR, INC. GELMARK ULTRA BREAST TISSUE MARKERS
Catalog Number GMUEC10GSS
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Rash (2033)
Date of Event 03/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that post breast tissue marker placement, the patient allegedly experienced an allergic reaction (rash over neck and face).It was further reported that the general practitioner commenced prednisone.Reportedly, after testing, the immunologist had prednisone ceased and antihistamine commenced.It was further reported that the antihistamine was able to resolve the reaction and the marker remains in place.

Brand Name
GELMARK ULTRA BREAST TISSUE MARKERS
Common Device Name
BREAST TISSUE MARKER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key7501442
Report Number2020394-2018-00645
Device Sequence Number1717939
Product Code FZP
UDI-Device Identifier00801741031854
UDI-Public00801741031854
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K011402
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Catalogue NumberGMUEC10GSS
Device Lot NumberVTBR00171
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2018
Initial Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;